Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

***SEVERE allergic reaction? (pic included)

Posted by on Mar. 2, 2011 at 11:05 AM
  • 20 Replies

IMG00262-20110302-0938.jpg

My Dr. Put me on a pain killer for my back & leg pains (still not sure what's causing it?).

Anyways... I took my first pain killer last night & woke up with bruises up & down my leg.

DH said I was itching all night long, but how would that cause bruises?

I also have a ton of scratches on my knee. I have no recollection of doing any of this to myself. That stuff knocked me out!

I guess I'll just stop taking the pain meds & have to suffer with the pain. :( I can handle it, I suppose, since I've been dealing with this for 11 years now! It just sucks!

Has anyone else had a reaction like this to medications?

(I'll post a pic in the replies of my scratches)
Posted on CafeMom Mobile
by on Mar. 2, 2011 at 11:05 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
robe739
by on Mar. 2, 2011 at 11:06 AM

IMG00263-20110302-0938.jpg

I look like I was attacked by a cat! O_o
Posted on CafeMom Mobile
ashleymosq
by on Mar. 2, 2011 at 11:08 AM

Hydrocodone makes me itchy, but not like real bad. I have some now, but don't take till night time when my husband is home and we are about to go to bed. Other than that I really have had any reactions like this to medication. Maybe call your doctor and let the doctor know what is going on. Thay way they can put you on something else.

sarah3510
by on Mar. 2, 2011 at 11:08 AM

i never had a reaction like that. I broke out in hives from one medication. But I would call the dr who prescribed them for you and ask for a different medication. Since that one obviously caused a reaction.

osubucksbaby
by on Mar. 2, 2011 at 11:09 AM
Ouch!! You poor thing :( what meds do they have you on?
Posted on CafeMom Mobile
mtsmom1986
by on Mar. 2, 2011 at 11:10 AM
Benadryl and call your doctor
Posted on CafeMom Mobile
Sam.Marie
by on Mar. 2, 2011 at 11:11 AM

 that looks like an allergic reaction, Id call your doctor and tell him/her whats going on and get a different medication

robe739
by on Mar. 2, 2011 at 11:15 AM
It's an off brand of Vicodin.


Quoting osubucksbaby:

Ouch!! You poor thing :( what meds do they have you on?

Posted on CafeMom Mobile
robe739
by on Mar. 2, 2011 at 11:17 AM
I can't take benadryl, it knocks me out & I have to care for my 2 year old today. BUT, I called my DR. Office & am waiting for a call back. :-/


Quoting mtsmom1986:

Benadryl and call your doctor

Posted on CafeMom Mobile
Mikeybsmom2006
by on Mar. 2, 2011 at 11:19 AM
any opiates will make u scratch, that's why you always see pill heads/herowin addicts with scratches on their face, but i would call the dr right away. The brusing is not normal.
Posted on CafeMom Mobile
ashleymosq
by on Mar. 2, 2011 at 11:36 AM

Yeah that is what I have. It is hydrocodone. That is the generic for vicodin. What is the mg that you are taking?

Quoting robe739:

It's an off brand of Vicodin.


Quoting osubucksbaby:

Ouch!! You poor thing :( what meds do they have you on?


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)